# SDR GTIA2022020336257

- Difficulty date: February 3, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 5,492 hours, 2,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 2 DOOR ASSIST BOTTLE REQ SERVICE-SERVICED R2 DOOR ASSIST BOTTLE WITH NITROGEN TO PROPER PRESSURE IAW AMM 52-10-00. NO LEAKS NOTED.
